manuscripta mathematica

, Volume 93, Issue 1, pp 283–299

Hölder continuity of minimizers of functionals with variable growth exponent

  • Valeria Chiadò Piat
  • Alessandra Coscia
Article

DOI: 10.1007/BF02677472

Cite this article as:
Piat, V.C. & Coscia, A. Manuscripta Math (1997) 93: 283. doi:10.1007/BF02677472

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • Valeria Chiadò Piat
    • 1
  • Alessandra Coscia
    • 2
  1. 1.Dip. di MatematicaPolitecnico di TorinoTorinoItaly
  2. 2.Dip. di MatematicaUniversità di ParmaParmaItaly